# SDR AALA20100323GUA01

- Difficulty date: March 22, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N966AN
- Make and model: Boeing 737823
- Aircraft serial: 30094
- Aircraft time: 27,252 hours, 11,398 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: QA07656
- Part serial: RH65649
- Condition: Inoperative
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GUA - CAPTAIN REPORTED LEFT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED ON CLIMB.  LEFT ENGINE SHUTDOWN PER QRH.  SINGLE ENGINE TIME 5 MINUTES.  EMERGENCY DECLARED RETURNED GUA LANDED WITHOUT INCIDENT.  REPLACED CLOGGING TRANSMITTER AND LEFT ENGINE OIL FILTER ELEMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
